Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok i started differin around septemper of 08 with moderate acne

i am still using it today and its been about 8 months.

after 3 or so months of using differin, all my acne pretty much went away

3-7 months of still using it, a little acne comes up once in a while and my red marks are fading.

now i'm at month 8 and i'm getting break outs left and right again. what should i do?

if i start a new antibiotic, will i have to go through ANOTHER initial breakout?

right now its mild/ low moderate so i don't think its enough to get accutane

Share this post


Link to post
Share on other sites
Ask for aczone. Its very mild and if my sensitive skin can tolerate it so can yours lol

my skin isn't sensitive at all to differin lol

i tried using differin in the mornings and nights but it didnt really do much

Share this post


Link to post
Share on other sites
Ask for aczone. Its very mild and if my sensitive skin can tolerate it so can yours lol

my skin isn't sensitive at all to differin lol

i tried using differin in the mornings and nights but it didnt really do much

differin is supposed to be used only once daily at night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×